Search found 3 matches

by natsjhall
Mon May 12, 2014 4:11 am
Forum: Rebif
Topic: Skin reaction
Replies: 2
Views: 3761

Re: Skin reaction

Hello, thank you so much. I Googled Lipoatrphy and it seems it fits the symptoms (apart from having HIV) Seems there are a few drugs but will have to ask my doctor. I am off Rebif now (have been for 2 years so no chance I can sort it out by rotating.) Thanks very much again.
by natsjhall
Fri May 09, 2014 1:02 am
Forum: Rebif
Topic: Skin reaction
Replies: 2
Views: 3761

Skin reaction

Hi everyone, I'm new to the forum, purely because I have this one question and I would like to share my experience I have had with this amazing drug :smile: . For now - my question: Has anybody had a skin (or under the skin) permanent reaction? I was always too scared 8O to rotate my injections too ...
by natsjhall
Thu May 08, 2014 6:58 am
Forum: Rebif
Topic: Going Off Of Rebif... Withdrawal?
Replies: 3
Views: 4672

Re: Going Off Of Rebif... Withdrawal?

Hi, I didn't get withdrawal BUT my body got a shock because my immune system didn't know what was happening. Rebif boosts your immune system to such a high that without it, mine dropped and I got a virus where I was extremely dizzy and my vision went blury. I went into hospital to just treat the vir...